# SDR FDEA201202010414

- Difficulty date: February 1, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 45,389 hours, 18,958 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5734008520800
- Condition: Corroded
- Location: Lws 634
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SURFACE AT STA 634 SKIN FOUND CORRODED.  PERFORMED REPAIR IAW EA 6-5720-150420, PART 1.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
